# SDR FDEA202505080738

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 64,458 hours, 25,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 141N614931
- Part serial: NA
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT CLOSE.  REMOVED AND REPLACED L1 DOOR INSIDE HANDLE CAM ASSEMBLY, LATCH ROLLER CRANK BEARING AND COCKING ROLLER CRANK BEARING IN REF. AMM 52-11-13-2 AND EAF-5210-T0383355. ADJUSTED L1 DOOR GUIDE ARM IN REF AMM 52-11-04-2. CLEARANCES AND OPS CHECK PASSED.
